# SDR DALA2023082406908

- Difficulty date: August 24, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 70,663 hours, 23,091 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5808 DURING SVC CK FOUND 4 EMERGENCY LIGHTS INOP AT R4 DOOR. CORRECTIVE ACTION: R/R EMERGENCY BATTERY PACK OPS CK OK REF B757 AMM 33-51. (4560233)
